# SDR SWAA2025092605139

- Difficulty date: August 16, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 BL 0 WL 208.1 AT PASSENGER CABIN.   REPLACED ANGLE LOC. BTW BS 380 TO BS 400 BL 0 WL 208.1 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02; B737-800 SRM 51-10-02 AND DWG 143A5400 SHEET 154 REV-.
